# SDR WX0A2020092573580

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 49,576 hours, 35,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 3351-00-03-1-001 EPSU BATTERIES FAIL.  PERFORMED TROUBLESHOOTING, IAW TSM 38-51-00-810-802-8 BITE TEST FAIL.  REMOVED AND REPLACED ALL 4 EPSU BATTERIES, IAW AMM 33-51-38-000-002-A.  OPS CHECK GOOD BITE TEST PASS.
